# SDR FDEA202509261838

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 60,128 hours, 28,719 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Packing
- Part number: NAS16124A
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TAKEOFF ROTATION ON DEPARTURE  IN MEM DID NOT FEEL NORMAL. IT FELT LIKE THE GEAR  TRUCKS DID NOT TILT.  AMM: 32-32-15-4  ON INSPECTION OF LEFT TRUCK TILT ACTUATOR, FOUND  THE BLEED PLUG LEAKING FLUID ALLOWING ACTUATOR  PISTON TO MOVE FREELY.  THE PLUG WAS LOOSE, AND THE  ORING WAS SEVERED.  REMOVED AND REPLACED THE ORING  IAW AMM 32-32-15-4 TO PREVENT FURTHER LEAKING.  AMM: 32-32-15-4  REF WRI 32-30/7918.  LEFT TRUCK TILT ACTUATOR WAS FAILED AND LIKELY CAUSED THE ABNORMAL TAKEOFF FEELING.  TRUCK TILT ACTUATOR WAS REPLACED UNDER THE ABOVE REF'D WRI.  OK FOR SERVICE.
